Aa
A
A
A
Close
Children - Special Needs Community
733 Members
Avatar universal

My sister cant talk laugh or say any word.

My sister is 18 tears old and has Autism but unfortunately epilepsy has appeared the recent years . She used a different therapys and drugs but most of them didnt work to reduce her seizures. Lately she's in a new therapy which includes these drugs : Valoprate Acid (under name of Depakine ) 500 mg , Rivotril 0.25 mg , Setraline(name of brand Asentra ) 50mg . The past few days she cant talk even when in need of she cant even laugh clearly just releases sound to simulate we thought she had throat problems but doctor said hear throat is alright . We cant define wheres the problem is coming due to her autism disorder so we dont have where to begin . The healthcare in our state is bad and doctors seem to have no idea from where is coming , my main thoughts of the source is any drug allergy or the dosage of the medication . I would br greatful for any upcoming helper
0 Responses
Have an Answer?
Popular Resources
Fearing autism, many parents aren't vaccinating their kids. Can doctors reverse this dangerous trend?
Is a gluten-free diet right for you?
We answer your top questions about the flu vaccine.
Learn which over-the-counter medicines are safe for you and your baby
Yummy eats that will keep your child healthy and happy
Healing home remedies for common ailments